# SDR SWAA2022072517961

- Difficulty date: June 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD UPPER LH PANEL 141LW CRACKED. (234-03) / [01] RECEIVED NEW PANEL P/N: 453A2510-20. (PO# 1684224) PANEL WILL BE INSTALLED ON T/C: TTG8Q00CLWY6.;[02] [FINAL] VALIDATED STEP 1
